# SDR CALA9700124

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount Tang
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD VENT BOX AFT MOUNT TANG WHERE IT MOUNTS TO TOP OF RIB AT W.S. 686.50, LEFT WING FUEL TANK ACCESS CUT OUT NR 7218.  A REPAIR WAS INSTALLED IAW EA 5762-01050.
